Follow
Zachary Hamaker
Zachary Hamaker
Assistant Professor of Mathematics, University of Florida
Verified email at ufl.edu
Title
Cited by
Cited by
Year
Involution words II: braid relations and atomic structures
Z Hamaker, E Marberg, B Pawlowski
Journal of Algebraic Combinatorics 45 (3), 701-743, 2017
372017
Involution words: counting problems and connections to Schubert calculus for symmetric orbit closures
Z Hamaker, E Marberg, B Pawlowski
Journal of Combinatorial Theory, Series A 160, 217-260, 2018
352018
Relating Edelman–Greene insertion to the Little map
Z Hamaker, B Young
Journal of Algebraic Combinatorics 40 (3), 693-710, 2014
352014
Schur -positivity and Involution Stanley Symmetric Functions
Z Hamaker, E Marberg, B Pawlowski
International Mathematics Research Notices 2019 (17), 5389-5440, 2019
322019
Doppelgängers: bijections of plane partitions
Z Hamaker, R Patrias, O Pechenik, N Williams
International Mathematics Research Notices 2020 (2), 487-540, 2020
292020
Fixed-point-free involutions and Schur P-positivity
Z Hamaker, E Marberg, B Pawlowski
Journal of Combinatorics 11 (1), 65--110, 2019
252019
Shifted Hecke insertion and the K-theory of OG (n, 2n+ 1)
Z Hamaker, A Keilthy, R Patrias, L Webster, Y Zhang, S Zhou
Journal of Combinatorial Theory, Series A 151, 207-240, 2017
242017
Transition formulas for involution Schubert polynomials
Z Hamaker, E Marberg, B Pawlowski
Selecta Mathematica 24 (4), 2991-3025, 2018
202018
Gröbner geometry of Schubert polynomials through ice
Z Hamaker, O Pechenik, A Weigandt
Advances in Mathematics 398, 108228, 2022
172022
Derivatives of Schubert polynomials and proof of a determinant conjecture of Stanley
Z Hamaker, O Pechenik, DE Speyer, A Weigandt
Algebraic Combinatorics 3 (2), 301-307, 2020
172020
Coxeter-Knuth graphs and a signed Little map for type B reduced words
S Billey, Z Hamaker, A Roberts, B Young
Electronic Journal of Combinatorics 21 (4), 2014
172014
Wronskian Appell polynomials and symmetric functions
N Bonneux, Z Hamaker, J Stembridge, M Stevens
Advances in Applied Mathematics 111, 101932, 2019
102019
Involution pipe dreams
Z Hamaker, E Marberg, B Pawlowski
Canadian Journal of Mathematics 74 (5), 1310-1346, 2022
82022
Pattern avoidance and quasisymmetric functions
Z Hamaker, B Pawlowski, BE Sagan
Algebraic Combinatorics 3 (2), 365-388, 2020
72020
On pattern avoidance in matchings and involutions
J Fang, Z Hamaker, J Troyka
The Electronic Journal of Combinatorics 29 (1), P1.39, 2022
62022
Characters of local and regular permutation statistics
Z Hamaker, B Rhoades
arXiv preprint arXiv:2206.06567, 2022
52022
Atoms for signed permutations
Z Hamaker, E Marberg
European Journal of Combinatorics 94, 2021
52021
Subwords and plane partitions
Z Hamaker, N Williams
Discrete Mathematics and Theoretical Computer Science, 241-252, 2015
32015
Bijective combinatorics of reduced decompositions
ZR Hamaker
Dartmouth College, 2014
32014
Bijecting hidden symmetries for skew staircase shapes
Z Hamaker, AH Morales, I Pak, L Serrano, N Williams
Algebraic Combinatorics 6 (4), 1095-1118, 2023
22023
The system can't perform the operation now. Try again later.
Articles 1–20